# SDR AALA201707279002

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 9,000 hours, 2,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN IS BROKEN OFF LOWER FASTENER.  REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-13. ACCOMPLISHED SATISFACTORY, OPS CHECKED GOOD.
